Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Removed scare tissue in urethra. Hurts when urinate, no erection. Prescribed viagra. Is this the right medication?

about 2 weeks ago I had a procedure to remove scare tissue in my uretha.. it hurt to go urinate and took forever to empty my bladder. ever since then I have not been able to get an erection. the feeling is there, but no erection. I can reach orgasm. the dr. said there was nothing he did to cause this. he gave me some Viagra to try. have not tried it yet. is he being straight with me?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

First of all, what was the indication for this procedure? Was it urethral stricture? Sexually transmitted infections? Prostate enlargement? Pelvic organ prolapse repair? Penile prostheses? or any other indication?

Now coming to the possible complication of this procedure. There exists only one complication, that is the complete blockage of the urethra, this will prevent the passing of urine and emptying of the bladder, which should be treated as an emergency situation. Other than this, there have been no other documented complications, especially not on sexual drive or erectile dysfunction. If you were experiencing normal erections before the procedure, and not after, then there should be a cause for this.

We will have to look into the indication for the procedure, and if any manipulation of the prostate was conducted or of any other part that could have caused this? During the recovery period, the body is in a state of healing, and not all bodily functions might be performed normally, may be you will have to wait for a while longer. Please get your sex hormones checked, and also thoroughly investigate your prostate and surrounding structures.

You will have to ask for all details of the surgery from your doctor, to ensure nothing went wrong during surgery. But, it is highly unlikely that your doctor has caused this.

Please undergo thorough investigations and also research your procedure and its details thoroughly. If you have still not found any conclusive cause for the same, you could write back to us for further information on the same.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor